U.S. doctors online nowAsk doctors free
A 37-year-old female asked:

I have very bad panic attacks. i take 60 mgs of prozac (fluoxetine) a day but i'm also on gabapentin and oxy for a back injury and migraine meds. do u suggest anyt?

2 doctor answers4 doctors weighed in
Dr. Shah Nawaz
Psychiatry 36 years experience
Interaction: How much oxy you taking time interval make sure you take as schedule don't use CAD pen your panic might be due to opioid withdrawal also what is dose of Neurontin (gabapentin) life style caffeine intake your thyroid function and any relaxation therapy.
Dr. John Moranville
Psychiatry 37 years experience
Talk to your doctor: Agree with dr nawaz about possible opiate withdrawal. Also Prozac (fluoxetine) can sometimes increase anxiety. You should talk to your doctor and let them know all medications you are taking and how much prescribed or not.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 2, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.